# SDR SWAA2021081931493

- Difficulty date: March 14, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRANSITION SPLICE @STA. 887 APPROXIMATELY WL 156 STR. 26L TO STR. 26R IS CORRODED / AFT CARGO FLOOR SPLICE STRAP AT STA 887 DOES NOT HAVE ENTRIES IN SRM. PART REPAIRABLE BY REPLACEMENT. REMOVED AND REPLACED SPLICE AT STA 887 WL 156 STR 26L - 26R IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV - P/N 146A9401-39
